Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Breathlessness, palpitations, negative for Lyme. Had Graves disease. Thyroid related symptoms?

I had graves disease that burnt out my thyroid and was diagnosed with hashimoto. I am on synthroid and have no insurance. For the past 3 months I have been abnormally tired and lethargic. I wake up that way and feel it most of the day. Then my joints and muscles started to ache, a deep ache. My libido has taken a dive. Then it became harder to swallow , like something is lodged in my esophagus . Also, my ears have been itching at the bottom of my canal almost into my neck. Last night, when I rolled to the right side, I felt an uncontrollable pain and couldn t breathe. Then again today when I laid on my right side, same thing. I am having shortness of breath and a mild pain, while relaxing. Palpitations have also begun again. I have been tested for Lyme and Mono and both were negative. Do these symptoms fit hashimoto or are they thyroid related? Should I contact my endocrinologist?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
I had gone through your query and understood your concerns.

Hashimotos can cause hypothyroidism and leading to serous cavity effusion.It can cause braethlessness and palpitation mild pain .Get an chest xray P/A view and Lateral view to rule out pleural effusion

Hope this guides you. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
If you do not have any clarifications, you can please close the discussion and rate the answer. Thank you.
Wishing you good health

Answered: Sat, 9 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor